# SDR SWAA2021052511389

- Difficulty date: January 11, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 67,310 hours, 39,694 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FWD TRUNNION SUPPORT FITTING LOWER OUTBOARD HAT SIDE LUG SHOWS EVIDENCE OF CORROSION / REPAIRED PER EA 1-A57-3246 REV 11
